MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call; customer did not need a replacement meter or strips his refused.Customer states that the meter and strips are working well no assistance needed.They have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.The expected fasting blood glucose test result range is unknown.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the bathroom.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of hi mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 5/24/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly): result 1: hi, date:(b)(6), time: 7:15 pm, fasting.Result 2: hi, date:(b)(6), fasting.Customer did not have his old meter, so his wife bought this meter and they brought it home and did 2 blood tests.Each results read hi fasting with no symptoms.He had not taken his insulin and it was about 5-6 hours after eating his lunch.The customer and wife called to inquire about the hi result.I explained that the meter reads hi if blood glucose results are over 600 mg/dl.The wife, who is not a diabetic, ran her blood and it read 126 mg/dl.We offered to replace the meter and strips but the wife said he will take his insulin and if they want to have the meter replaced will call back.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7391891
Report Number1000113657-2018-00390
Device Sequence Number19118667
Product Code NBW
UDI-Device Identifier00052569138557
UDI-Public(01)00052569138557
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2691
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1